# SDR 20010104AP001

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N721JE
- Make and model: Boeing 727-76
- Aircraft serial: 18843
- System (JASC): 2600 · Fire Protection System
- Part: Bulb
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 613 - DURING PREFLIGHT, NR 1 LEFT SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 1 LEFT SMOKE DETECTOR BEACON LAMP.  SYSTEM TESTED AND NO DEFECTS NOTED.  (M)
